# SDR REXA2012061400945

- Difficulty date: June 14, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 11,757 hours, 7,704 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOORBEAM RBL12 CRACKED.  REPLACED DAMAGED SECTION OF FLOORBEAM IAW EO R53191.
